uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Generalized Stirling permutations, families of increasing trees and urn models
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2011 (English)In: Journal of combinatorial theory. Series A (Print), ISSN 0097-3165, E-ISSN 1096-0899, Vol. 118, no 1, 94-114 p.Article in journal (Refereed) Published
Abstract [en]

Bona (2007) [6] studied the distribution of ascents plateaux and descents in the class of Stirling permutations, introduced by Gessel and Stanley (1978) [13] Recently Janson (2008) [17] showed the connection between Stirling permutations and plane recursive trees and proved a joint normal law for the parameters considered by Bona Here we will consider generalized Stirling permutations extending the earlier results of Bona (2007) [6] and Janson (2008) [17] and relate them with certain families of generalized plane recursive trees and also (k + 1)-ary increasing trees We also give two different bijections between certain families of increasing trees which both give as a special case a bijection between ternary increasing trees and plane recursive trees In order to describe the (asymptotic) behaviour of the parameters of interests we study three (generalized) Polya urn models using various methods.

Place, publisher, year, edition, pages
2011. Vol. 118, no 1, 94-114 p.
Keyword [en]
Increasing trees, Plane recursive trees, Stirling permutations, Ascents, Descents, Urn models, Limiting distribution
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-140947DOI: 10.1016/j.jcta.2009.11.006ISI: 000285073000008OAI: oai:DiVA.org:uu-140947DiVA: diva2:384799
Available from: 2011-01-10 Created: 2011-01-10 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Analysis and Applied Mathematics
In the same journal
Journal of combinatorial theory. Series A (Print)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 401 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf